Quitapine withdrawal

P

Pebbles86

Member
Joined
Jul 15, 2019
Messages
12
Location
Essex
#1
Hi all just wondering if anyone has advice on managing the withdrawal symptoms from quitapine.. wondering if anyone is going threw the same and maybe we could support each other :) positive stories would be a massive help knowing there is an end to this
 
I

iWILLOBTAINMENTALHEALTH2

Well-known member
Joined
Jan 6, 2019
Messages
611
#2
Are you seeing your doctor about this? I hope it eases up for you. But I've never taken that medication before. I've quit taking some medications and withdrawals are horrible. :hug:
 
P

Pebbles86

Member
Joined
Jul 15, 2019
Messages
12
Location
Essex
#3
Are you seeing your doctor about this? I hope it eases up for you. But I've never taken that medication before. I've quit taking some medications and withdrawals are horrible. :hug:
Hi yes I'm working close with my cpn and psychiatrist come down very slow but now at the point where I will be going without be nice to talk to others who understand as I'm not sure the nurse/doctors fully understand as never experienced this
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
4,755
Location
hiding behind the sofa
#4
I came of quetiapine 650 mg but took 18 months and tapered off slowly. Apart from the very last 25mg I didn’t have any side effects and then it was headaches for a couple of weeks then I was ok. Have you been tapering off or just stopped.
 
P

Pebbles86

Member
Joined
Jul 15, 2019
Messages
12
Location
Essex
#5
I came of quetiapine 650 mg but took 18 months and tapered off slowly. Apart from the very last 25mg I didn’t have any side effects and then it was headaches for a couple of weeks then I was ok. Have you been tapering off or just stopped.
Hi yes I've been coming off very slow i used to me on 800mg but reduced down 100mg till 300mg stayed on that for a while then reducing 25mg a month when I got to 25mg I tried to stop but felt so horrible so my doctor advised me to cut to 12.5 then again cut the tablet into 4 so be about 6.25 and now to stop my last dose was Saturday night hoping it's easier this time from a small dose
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
4,755
Location
hiding behind the sofa
#6
I think that sounds sensible what your GP says. I did feel bad when I stopped the 25 mg but the side effects were only for a couple of weeks, hopefully you will find it easier this time
 
P

Pebbles86

Member
Joined
Jul 15, 2019
Messages
12
Location
Essex
#7
I think that sounds sensible what your GP says. I did feel bad when I stopped the 25 mg but the side effects were only for a couple of weeks, hopefully you will find it easier this time
Fingers crossed it's the sleep I worry about I'm able to fall asleep but its staying asleep I suppose it's the brain re adjusting without being knocked out from the meds
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
4,755
Location
hiding behind the sofa
#8
I used to get terrible nightmare when on quetiapine but fortunately they have really eased off in the five months I’ve been off it.
 
N

Nina998

Well-known member
Joined
Mar 31, 2019
Messages
120
Location
Finland
#9
Omg sounds hard to come off quetiapine. I haven't experienced that but my current dose is 700mg. Just wanted to wish you strenght.
 
P

Pebbles86

Member
Joined
Jul 15, 2019
Messages
12
Location
Essex
#10
I used to get terrible nightmare when on quetiapine but fortunately they have really eased off in the five months I’ve been off it.
Glad things have improved for you since being off it at the moment I'm feeling ok tome will tell just hope I can beat this :)
 
P

Pebbles86

Member
Joined
Jul 15, 2019
Messages
12
Location
Essex
#11
Omg sounds hard to come off quetiapine. I haven't experienced that but my current dose is 700mg. Just wanted to wish you strenght.
Hi :) thankyou I've managed to stop other medications with no problems but this one appears to be very difficult so I thought I would be positive and find support from others experiencing the same situation sometimes talking to people who understand helps
 
P

Pebbles86

Member
Joined
Jul 15, 2019
Messages
12
Location
Essex
#12
Morning all 2nd night without quitapine I managed to get some sleep it was broken but a massive positive that I got any at all :) woken up with feeling like I've got a cold coming on but I'm prepared for these withdrawals I will be free from these terrible tablets
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
4,755
Location
hiding behind the sofa
#13
Yes I felt as though I had a head cold I think it’s down to withdrawal. Just take some paracetamol and I’m sure that will ease it. If it doesn’t you might actually be getting a cold
 
P

Pebbles86

Member
Joined
Jul 15, 2019
Messages
12
Location
Essex
#14
Yes I felt as though I had a head cold I think it’s down to withdrawal. Just take some paracetamol and I’m sure that will ease it. If it doesn’t you might actually be getting a cold
I'm thinking withdraw as feels slightly different to a normal cold. I'm so tired but feeling positive I've got ibuprofen and paracetamol that's a good idea thankyou will ease some of the symptoms :)
 
A

Alanas

Member
Joined
May 21, 2019
Messages
6
Location
Scotland
#15
Hi there,

Ive just posted my own thread about quentiapine, my fiancé is talking about coming off of it because it makes her drowsy, did you have issues with this too?

Thanks.
 
P

Pebbles86

Member
Joined
Jul 15, 2019
Messages
12
Location
Essex
#16
Hi there,

Ive just posted my own thread about quentiapine, my fiancé is talking about coming off of it because it makes her drowsy, did you have issues with this too?

Thanks.
Hi yes it did make me feel and way I also felt like I couldn't think for myself. I'm 3 days into withdrawal my advice would be cut down very slow work with the doctor it takes along time to come off this but the lower the dose got the better I felt and having much less horrible withdrawal symptoms :)
 
P

Pebbles86

Member
Joined
Jul 15, 2019
Messages
12
Location
Essex
#17
Morning all just wondering how long it takes for the body to be able to sleep again I'm doing ok but only getting about 5 hours sleep a night and it's broken.. I'm guessing where I've been sedated for so many years brain is trying to learn to sleep again
 
Thread starter Similar threads Forum Replies Date
P Bipolar Forum 4
icecreamcake Bipolar Forum 13
K Bipolar Forum 2

Similar threads